de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Shortcutting Directed and Undirected Networks with a Degree Constraint

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons98374

van Leeuwen,  Erik Jan
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Tan, R. B., van Leeuwen, E. J., & van Leeuwen, J. (2017). Shortcutting Directed and Undirected Networks with a Degree Constraint. Discrete Applied Mathematics, 220, 91-117. doi:10.1016/j.dam.2016.12.016.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-539D-F
Abstract
There is no abstract available